Publication
Title
Stationary-phase slip state in quasi-one-dimensional rings
Author
Abstract
Language
English
Source (journal)
PHYSICAL REVIEW B
Publication
2002
Volume/pages
66:5(2002), p. 1-6
Article Reference
054531
ISI
000177873000137
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 30.09.2018
To cite this reference